CSpace
New results on the exponential stability of non-stationary population dynamics
Guo BZ(郭宝珠)1; Yao CZ(姚翠珍)2
1996
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume16Issue:3Pages:330
AbstractIn this paper, the solution of a non-stationary age-dependent McKendrick population dynamics is associated with al! evolution system, and a direct method ip given to present the exponential stability of the system.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48952
Collection中国科学院数学与系统科学研究院
Affiliation1.北京理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guo BZ,Yao CZ. New results on the exponential stability of non-stationary population dynamics[J]. Acta Mathematica Scientia,1996,16(3):330.
APA 郭宝珠,&姚翠珍.(1996).New results on the exponential stability of non-stationary population dynamics.Acta Mathematica Scientia,16(3),330.
MLA 郭宝珠,et al."New results on the exponential stability of non-stationary population dynamics".Acta Mathematica Scientia 16.3(1996):330.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭宝珠]'s Articles
[姚翠珍]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭宝珠]'s Articles
[姚翠珍]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭宝珠]'s Articles
[姚翠珍]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.